Journal of Symbolic Logic

Review: Alfred Tarski, Axiomatic and Algebraic Aspects of Two Theorems on Sums of Cardinals

W. Ackermann

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 14, Issue 4 (1950), 257-258.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183730774

JSTOR
links.jstor.org

Citation

Ackermann, W. Review: Alfred Tarski, Axiomatic and Algebraic Aspects of Two Theorems on Sums of Cardinals. J. Symbolic Logic 14 (1950), no. 4, 257--258. https://projecteuclid.org/euclid.jsl/1183730774


Export citation